Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suffering from abdominal pain and rashes on lower back. Diagnosed herbalist with a parasitic infection. Feel fatigued. Remedy?

User rating for this question
Very Good
Answered by

Radiologist
Practicing since : 1997
Answered : 14 Questions
Question
I am suffering from abdominal pain in the lower right abdominal region medial to the asis. I have a rash on my lower back at the area of the lumbar vertebrae. I was diagnosed by an herbalist with a parasitic infection. I was feeling better for a few days until I ingested beef pot roast last night. Within hours the pain in my abdomen had returned although without additional rash pustules. Today, I have had no appetite, I am fatigued, and I have been alternating between too hot and too cold. sleeping most of the day.
Posted Sun, 14 Jul 2013 in General Health
 
 
Answered by Dr. Ali Ismayilov 1 hour later
Hello and Welcome,

Let me ask you a few additional questions:
- How long have you been suffering from abdominal pain?
- Is there anything that this abdominal pain is usually associated with?
- Do you take any medications on a regular basis?
- What does you usual diet consist from?
- Can you please describe the rash, which is on your back?
- What infectious diseases did you have in the past (including the childhood infections)?

That is it for now. Awaiting your response.

Kind Regards,

A. Ismayilov, MD
Above answer was peer-reviewed by
 
Follow-up: Suffering from abdominal pain and rashes on lower back. Diagnosed herbalist with a parasitic infection. Feel fatigued. Remedy? 7 hours later
I have submitted answers to your questions. Although I now cannot find them to review. Did you recieve them?
Follow-up: Suffering from abdominal pain and rashes on lower back. Diagnosed herbalist with a parasitic infection. Feel fatigued. Remedy? 20 minutes later
Looks like my previous response was lost...
I have been suffering with the pain since XXXXXXX 10th. It was minimal but continued to worsen until XXXXXXX 18th, when I went to see the herbalist and she prescribed a water based parasite detox (21st Century Homeopaths), BioDoph-7 plus (Biotics Research) and two other supplements I can't name, that I have finished. The pain subsided until XXXXXXX 22nd when I ate the above referenced pot roast.
As far as the pain, it is specific to one spot. I don't usually suffer any pain.
I do take a multivitamin, fish oil, and spirulina on a regular basis. No prescriptions.
I do drink herbal teas, most often Guayaki Yerba Mate.
My diet usually consists of lots of raw vegi's, fish, chicken. I prefer organic.
The rash on my back looks like random bug bites with a bit of oozing usually associated with bites. They are not in clusters. Just randomly all over the place. They aren't pimple-like. No pain.They did not show up until XXXXXXX 18th. Not itchy until just recently as they have scabbed over and the inflammation is subsiding.
As far as diseases, as a child I did have strep, measles, mumps, chicken pox. As an adult I have had pneumonia, but cannot tell you whether it was bacterial or viral.
Yesterday my diet consisted of small amounts of cheese, yogurt, a bit of certified organic sauerkraut (Bubbies), tea, water, coconut milk.
This morning (it's 4:30am) I am feeling better.
 
 
Answered by Dr. Ali Ismayilov 11 minutes later
Hello,

I have received your response. I will answer you during the day.

Thanks.

A. Ismayilov, MD
Above answer was peer-reviewed by
 
Follow-up: Suffering from abdominal pain and rashes on lower back. Diagnosed herbalist with a parasitic infection. Feel fatigued. Remedy? 8 hours later
Thanks I am on vacation and hoping I can make it home before seeing a medical professional. I had another thought. Could it be an ovary acting up? I have not stopped menstruating....
 
 
Answered by Dr. Ali Ismayilov 5 hours later
OK, here is my thoughts.

I would like to point out from the very beginning: while I am a specialist in scientific medicine, I have a great respect to alternative methods of treatment, including herbal methods.

Now, let's get back to your problems.

First of all, I do not thinks that your symptoms have anything to do with ovaries: ovaries do not show up that way, even if they act up.

I also do not believe that your symptoms due to a parasitic disease. On the other hand, the herbs that the herbalist prescribed to you most probably have detoxicating effects. Some detox medications may end up with rashes or other types of skin changes. Herbalists say that "these rashes are the toxins that are cleared out from your body". The bottom line is that, in my opinion, your rashes are due to the herbs you take.

As to your abdominal pain, this may require some additional tests in order to find out the cause. It is honestly very difficult to make any conclusion without these tests. Pot roast is not a very "heavy" food (unless it is very fatty) in order to blame it in the onset of your pain.

So, your best bet at this time is to buy some over-the-counter antacids and take them about 30 minutes before the meal. This will continue until you get back to see your family physician who will refer you for an additional test (e.g. fibrogastroduodenoscopy - a tube with a camera inserted into the stomach to visualize it).

Meanwhile, avoid any "heavy" food and drink a lot of water.

Hope this helps. If you have additional questions, please ask.

Kind Regards,

A. Ismayilov, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor